• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Rash

daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
5,742
Location
hiding behind the sofa
Just wonderered if anyone else had ever had a localised rash with their meds.

A couple of years ago i saw the GP about a rash on my arm. The doc thought it could be excema and gave me cortisone cream and said go back in 2 weeks if not better and she would refer me to a dermatologist. Well i never went back cos i thought its only excema. But the other day my daughter saw it and was concerened as she said it was swollen , she thought it could be the depakote.(shes a MH nurse)

The rash goes from my wrist to my elbow and starts under the skin then blisters and scars, so my arm is a right mess now. It also feels as tho there are tiny insects crawling up and down it, so i cant help scratching it which makes it bleed.

I have an appointment on monday morning but just wondered if anyone else had this problem.
 
A

Apotheosis

Guest
I get something similar. The doctor isn't sure what it is, but says it is like other skin complaints. I get two types - one is a red dotted rash, itchy, mainly at the tops of my thighs & underarms. The other are like tiny blisters & bumps, mainly on the hands. I've taken cream a few times for them.
 
Fedup

Fedup

Well-known member
Founding Member
Joined
Dec 18, 2007
Messages
1,937
What did the Dr say Daffy ? :)
 
Q

Quinonostante

Active member
Founding Member
Joined
May 12, 2008
Messages
33
Location
Totnes
Could it be Urticaria?

For the past few years and mostly at times of increased...'stress'....I have had a localised rash appear which the GP said was stress induced Urticaria.


There's a really great site dedicated to this irritating issue :mad::-
http://www.users.globalnet.co.uk/~aair/urticaria.htm
 
daffy

daffy

Well-known member
Moderator
Founding Member
Joined
Dec 16, 2007
Messages
5,742
Location
hiding behind the sofa
Sorry for not getting back. The docs convinced its excema due to anxiety. Ive used the steroid cream and fortunatly its cleared up, but he said if it is excema it will come back but to use the cream straight away. Just wish id gone sooner cos it has left some scars but at last it doesnt feel as tho i want to rip the skin off anymore.
 
Fedup

Fedup

Well-known member
Founding Member
Joined
Dec 18, 2007
Messages
1,937
Pleased you now know what it is and have the correct cream in hand if it flare's up again :)
 
F

fharper6

Member
Joined
Jun 9, 2008
Messages
16
I had a reaction to Cymbalta like that. I broke out in a rash on my lower legs and ankles. This was considered a dangerous reaction. Better get it taken care of soon. It could be the meds. I have been on Depakote. No reaction, but everyone is different. Good luck.

fharper6
 
Top